MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the implanted plate fractured when the patient bent forward with her upper body.The surgery took place approximately five weeks prior to the event.No further information was received.Update 12-feb-2026 - further information was received: it was reported that on (b)(6) 2025, the implanted plate fractured when the patient bent forward with her upper body.Revision surgery took place on (b)(6) 2025 and was successfully completed using a new device with same part number.The patient is now symptom-free.The patient originally underwent surgery on (b)(6) 2025, for a clavicle fracture.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the documented event information, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, the potential causes of the implant break were most likely the result of one or a combination of the following factors.The most likely cause of the reported failure is a patient-specific event, such as nonunion or delayed union at the fusion site, lifestyle or physical activity demands, and/or the patient¿s failure to adequately restrict activities or follow postoperative instructions during the prescribed healing period.Directions for use dfu-0192-eo at revision 9, arthrex plates e.Warnings: 6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.The complaint allegation was confirmed upon reviewing the x-ray, which showed that the plate/implant was broken in half at the proximal end and that a bone fracture was present.Note: the reported failure part number does not match the implant shown on the x-rays.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24483315
Report Number1220246-2026-01129
Device Sequence Number21487101
Product Code HRS
UDI-Device Identifier00888867027459
UDI-Public00888867027459
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2653CR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown